# SDR UPS08152169

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lock
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF, CREW HEARD A MUFFLED BOOM AND SLIGHT SHAKE OF THE A/C.  UPON DESCENT, CREW REPORTED A LOAD SHIFT.  MX INSPECTED LOCKS AND SEAT TRACK.  ONE BROKEN LOCK WAS DEFERRED.  NO SEAT TRACK DAMAGE.  CREW DECLARED AN EMERGENCY.  UPON ENTERING CARGO AREA NOTED CONTAINER FOR 5L HAD MOVED TO 4L.  FOUND LEFT O/B LOCK BETWEEN POSITION 3L AND 4L BROKEN.  VISUALLY INSPECTED REMAINING LOCKS AND SEAT TRACKS BETWEEN 3L AND 4L WITH BRIGHT LIGHT AND MAGNIFYING GLASS.  NO DEFECTS.  REMOVED AND REPLACED BROKEN LOCK.
